Symmetric hyperbolic systems with boundary conditions that do not satisfy the Kreiss–Sakamoto condition

Tom 35 / 2008

Matthias Eller Applicationes Mathematicae 35(2008), 323-333 MSC: Primary 35L50. DOI: 10.4064/am35-3-5

Streszczenie

Symmetric hyperbolic systems with a class of non-homogeneous boundary conditions that do not satisfy the Kreiss–Sakamoto condition (or uniform Lopatinskii condition) are discussed. The boundary conditions are of conservative type. An energy estimate which provides interior and boundary regularity for weak solutions to the system is proved. The results are valid for operators with rough coefficients. As an example the anisotropic Maxwell system is considered.

Autorzy

  • Matthias EllerDepartment of Mathematics
    Georgetown University
    Washington, DC 20057, U.S.A.
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek